RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lekishvili, Merab Mikhailovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:134
Abstract pages:1103
Full texts:418
References:118
Professor
Doctor of physico-mathematical sciences (1993)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 09.11.1947
E-mail:
Keywords: trigonometric series; ambeddings theory; theory of operators.
   
Main publications:
  • Lekishvili M. M. Ob odnoi teoreme vlozheniya dlya funktsii mnogikh peremennykh // Analysis Mathematica, 1988, 14(2), 123–138.
  • Lekishvili M. M. Eksponentsialnaya integriruemost operatora trigonometricheskogo sopryazheniya // DAN SSSR, 1989, 308 (3), 528–530.
  • Lekishvili M. M. Eksponentsialnaya integriruemost sopryazhennoi funktsii // Matem. zametki, 1990, 48(2), 155–157.
  • Lekishvili M. M., Daneliya A. N. O deformatsii nekotorykh funktsionalnykh klassov // Matem. sbornik, 2001, 192(8), 123–138.

http://www.mathnet.ru/eng/person11108
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194813

Publications in Math-Net.Ru
2001
1. M. M. Lekishvili, A. N. Danelia, “On deformation of certain functional classes in the spaces $C(T^m)$ and $L(T^m)$”, Mat. Sb., 192:8 (2001),  123–138  mathnet  mathscinet  zmath; Sb. Math., 192:8 (2001), 1209–1224  isi  scopus
1998
2. M. M. Lekishvili, A. N. Danelia, “Multidimensional conjugation operators and deformations of the classes $Z(\omega^{(2)};C(T^m))$”, Mat. Zametki, 63:6 (1998),  853–861  mathnet  mathscinet  zmath; Math. Notes, 63:6 (1998), 752–759  isi
1990
3. M. M. Lekishvili, “Exponential integrability of a conjugate function”, Mat. Zametki, 48:2 (1990),  155–157  mathnet  mathscinet  zmath
1989
4. M. M. Lekishvili, “Exponential integrability of the trigonometric conjugation operator”, Dokl. Akad. Nauk SSSR, 308:3 (1989),  528–530  mathnet  mathscinet  zmath; Dokl. Math., 40:2 (1990), 338–340
1983
5. M. M. Lekishvili, “On the approximation of periodic functions by $(C,\alpha)$ means”, Mat. Sb. (N.S.), 121(163):4(8) (1983),  499–509  mathnet  mathscinet  zmath; Math. USSR-Sb., 49:2 (1984), 491–501
1978
6. M. M. Lekishvili, “Conjugate functions of several variables in the class $\operatorname{Lip}_\alpha$”, Mat. Zametki, 23:3 (1978),  361–372  mathnet  mathscinet  zmath; Math. Notes, 23:3 (1978), 196–203

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020